# SDR SWAA020982

- Difficulty date: May 7, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 62,559 hours, 67,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 777, BETWEEN STR'S 23L AND 24L.  REPAIRED SKIN PER SRM.
